# SDR N6WA2025013101

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N575GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10260
- Aircraft time: 34,985 hours, 27,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS364.00 BETWEEN STRINGER 26R-25R IS CORRODED.    REPAIRED FRAME AT FS364.00 BETWEEN STRINGERS 24LH AND 24RH IAW GOJET EO C550/700-53MR-006 REV O AND MHIRJ REO 670-53-21-687.
